Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016 (2016), Article ID 9843207, 7 pages
Research Article

On a Fixed Point Theorem with Application to Integral Equations

Department of Mathematics, International Islamic University Islamabad, Islamabad 44000, Pakistan

Received 13 April 2016; Accepted 28 April 2016

Academic Editor: Shamsul Qamar

Copyright © 2016 Muhammad Nazam and Muhammad Arshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Nazam and Muhammad Arshad, “On a Fixed Point Theorem with Application to Integral Equations,” International Journal of Analysis, vol. 2016, Article ID 9843207, 7 pages, 2016. doi:10.1155/2016/9843207